See Alike in...

Alike App

Browser

Aaaash

865d

Hi, so this medication makes my sleep feel less restful oddly though I do sleep much longer and undisturbed. Did anyone else experience similar? Also do you have any dreams on this, I've had none since starting it.

    • Joy

      862d

      Yes, my sleep became much better since I started that drug. The only drawback is that I feel drowsy for the most of the day

    • mayhem

      863d

      For me personally on the lower doses I felt that way but now that in taking 90mgs I feel better. I do get dreams all the time. Even during the day. You should definitely talk to your doctor about that though.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion